# SDR WRLA200224

- Difficulty date: October 6, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: CF650C2
- Condition: Failed
- Location: Nr 3 Eng Comp
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

NR 3 ENGINE SUSPECTED COMPRESSOR STALL ON TAKE OFF, CLIMB OUT.  EGT OFF SCALE, NR 1 DROPPED, VIBRATION NOTED, SHUT DOWN ENGINE IAW INFLIGHT SHUTDOWN PROCEDURES.  COMPLIED WITH DC10 MM CHECK LIST TWO ENGINE FERRY FLIGHT.  ACCOMPLISH BORESCOPE NR 1 AND NR 2 ENGINE BORESCOPED NO DEFECTS FOUND AT THIS TIME.  NR 3 ENGINE CHANGE REQUIRED.  ENGINE HAD AN INTERNAL FAILURE OF COMPRESSOR BLADES DUE TO INTERNAL OR EXTERNAL OBJECT DAMAGE.
